# SDR FDEA201206192259

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,209 hours, 29,927 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Sparks
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H, A

## Discrepancy

NOTICED SPARKS COMING FROM WINDSHIELD HEAT SUPPLY  WIRE NEXT TO CAPTAIN'S MIKE CONNECTOR.  FOLLOWED  QRH, PULLED WINDSHIELD HEAT C/B. REMOVED AND REPLACED  WINDOW AND WIRE HARNESS IAW MM 56-12-011-4.
